About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 535020, 7 pages
http://dx.doi.org/10.1155/2013/535020
Research Article

Note on Relation between Double Laplace Transform and Double Differential Transform

Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 12 May 2013; Accepted 8 June 2013

Academic Editor: Bessem Samet

Copyright © 2013 Hassan Eltayeb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Zhou, Differential Transformation and Its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986.
  2. C. K. Chen and S. H. Ho, “Solving partial differential equations by two-dimensional differential transform method,” Applied Mathematics and Computation, vol. 106, no. 2-3, pp. 171–179, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. D. Cole, “On a quasi-linear parabolic equation occurring in aerodynamics,” Quarterly of Applied Mathematics, vol. 9, pp. 225–236, 1951. View at MathSciNet
  4. F. Kangalgil and F. Ayaz, “Solitary wave solutions for the KdV and mKdV equations by differential transform method,” Chaos, Solitons & Fractals, vol. 41, no. 1, pp. 464–472, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Momani, Z. Odibat, and I. Hashim, “Algorithms for nonlinear fractional partial differential equations: a selection of numerical methods,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 211–226, 2008. View at MathSciNet
  6. A. Arikoglu and I. Ozkol, “Solution of fractional differential equations by using differential transform method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1473–1481, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. M. Odibat, “Differential transform method for solving Volterra integral equation with separable kernels,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 1144–1149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Arikoglu and I. Ozkol, “Solution of difference equations by using differential transform method,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1216–1228, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Fatoorehchi and H. Abolghasemi, “Computation of analytical Laplace transforms by the differential transform method,” Mathematical and Computer Modelling, vol. 56, no. 7-8, pp. 145–151, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet